Logo Logo
Switch Language to German

Kawan, Christoph; Mironchenko, Andrii; Swikir, Abdalla; Noroozi, Navid and Zamani, Majid (2020): A spectral small-gain condition for input-to-state stability of infinite networks. In: Ifac Papersonline, Vol. 53, No. 2: pp. 5303-5308

Full text not available from 'Open Access LMU'.


This paper presents a tight small-gain theorem for networks composed of infinitely many finite-dimensional subsystems. Assuming that each subsystem is exponentially input-to-state stable, we show that if the gain operator, collecting all the information about the internal Lyapunov gains, has a spectral radius less than one, the overall infinite network is exponentially input-to-state stable. We illustrate the effectiveness of our result by applying it to traffic networks. Copyright (C) 2020 The Authors.

Actions (login required)

View Item View Item